# SDR EISA20000228

- Difficulty date: December 21, 2000
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- Aircraft time: 72,698 hours, 51,971 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 6 L/E FLAP LIGHT ON INFLIGHT.  AIR TURNBACK TO LAX.  COULD NOT DUPLICATE ON GROUND.  OPS CHECK GOOD.
